MAUDE Adverse Event Report: SYNTHES GMBH 1.3MM TI LCKNG T-PLATE 3H HEAD/5H SHAFT-STERILE; PLATE, FIXATION, BONE

SYNTHES GMBH 1.3MM TI LCKNG T-PLATE 3H HEAD/5H SHAFT-STERILE; PLATE, FIXATION, BONE
Model Number 04.130.152S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional procode: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2022, the patient underwent orif surgery for a finger fracture.The surgeon made the cut of the head part of the plate based on the understanding that a plate should be cut at the cut-line on the cutt-pliers, but the plate part in the long axis direction of the cutt-pliers was also cut.Therefore, the surgeon gave up using the plate and used another plate (y-type plate) for procedure.To cut the head part of the y-type plate, the surgeon used a hospital owned pin cutter.The surgery was completed successfully with no surgical delay.This report is for a 1.3mm ti lckng t-plate 3h head/5h shaft-sterile.This is report 1 of 1 for (b)(4).

Brand Name
1.3MM TI LCKNG T-PLATE 3H HEAD/5H SHAFT-STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK MEZZOVICO
via cavazz 5
mezzovico 6805
SZ   6805
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 
3035526892
MDR Report Key15148615
Report Number8030965-2022-05496
Device Sequence Number20270712
Product Code HRS
UDI-Device Identifier10886982112545
UDI-Public(01)10886982112545
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150099
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.130.152S
Device Catalogue Number04.130.152S
Device Lot Number483P183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2022
Initial Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUTT-PLIERS IN-LINE F/LOCK PL 1.3+VA LOC
Patient SexUnknown